MathSciNet Relay Station
MathSciNet bibliographic data
MR16129 30.0X
Komatu, Yûsaku Untersuchungen über konforme Abbildung von zweifach zusammenhängenden Gebieten. (German) Proc. Phys.-Math. Soc. Japan (3) 25, (1943). 1–42.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement